# SDR DALA104783130

- Difficulty date: February 27, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 21,842 hours, 11,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY LIGHT AT SEAT 2B INOPERATIVE. REPLACED EMERGENCY ESCAPE PATH MARKING SIGN, REINSTALLED AND REPOSITION WIRE. PERFORMED FUNCTIONAL CHECK AND CHECK WAS NORMAL. A/C RETURNED TO SERVICE.
